# SDR AALA202409296341

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON APPLYING TAKEOFF POWER. A HEAVY DIRTY SOCK-SMELL FILLED THEFLIGHT DECK THRU THE GASPERS AND FORWARD AND AFT CABIN AND LINGERED FOR 15 MIN AFTER TAKEOFF.  SMELL DISSIPATED AT CRUISE SAT TO DFW. MAINTENCE COULD NOT FIND ANY SOURCE OF ODOR.
